# SDR QXEA2012071400731

- Difficulty date: July 14, 2012
- Submitted: July 30, 2012
- Operation: Air carrier
- Aircraft: N408QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4050
- Aircraft time: 26,923 hours, 27,843 cycles
- Engine: Pwc PW150A
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 216-236
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 24S HAS CORROSION AND CORRODED RIVETS BETWEEN STA X216.000 AND X236.000.  REMOVED RIVETS, BLENDED CORROSION REF SRM 51-26-00-02-01, 51-42-05-02-01 AND 51-21-00-00-02.  MIN REMAINING THICKNESS NOTED .030 REF NTM 51-00-04-910-801 PT 1.  REMOVED CLEAT REF SRM 51-40-15-02-0`1, 51-42-05-02-01. REMOVED DAMAGED STRINGER SECTION REF RD 8/4-53-4619.  CONFIRMED AREAS CRACK FREE REF NTM 51-00-06-910-801.  FABRICATED SPLICE REPAIR REF RD 8/4-53-4619.  FABRICATED STRINGER REPAIR IAW RD 8/4-53-4619.  TREATED AND INSTALLED STRINGER AND SPLICE IAW RD 8/4-53-4619.  APPLIED ALUMINIZED PAINT IAW SRM 51-25-15-02-01.  APPLIED PRIMER AND EXTERIOR TOP COAT IAW SRM 51-25-05-02-01.
